# SDR SWAA2020052674611

- Difficulty date: May 2, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMPARTMENT RT STA500A-500D RBL 23 STR25R Z CHANNEL CORROSION SPOTS.  REMOVED AND REPLACED Z CHANNEL AT FWD CARGO COMPART RT 500A-500D RBL23 STR 25R IAW SRM 51-40-02-0G-0. AND DRAWING 143A7500; Z CHANNEL FABRICATED ON CARD W145257.
